| Model Number |
ALLURA XPER FD10 OR TABLE |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service recreated the image disk and instructed the user to manage disk space.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4).
Event or Problem Description
It was reported to philips that hybrid or table movement and image disk space issues on a allura xper fd10 or table.The clinical use of the system was in use.There was no reported patient or user harm.